# SDR C2XA01CL187

- Difficulty date: August 3, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 1454794403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE MAINTENANCE DURING ACCOMPLISHMENT OF SB 145-49-0009 AND 145-49-0018 MAINTENANCE FOUND THE APU FIREWALL WAS CRACKED.  THE AIRCRAFT WAS RELEASED IAW EMBRAER AUTHORIZATION GST2706/01.  MAINTENANCE REPLACED THE APU FIREWALL.  OPERATIONAL CHECKS WERE GOOD.
